Research Repository

Integral inequalities for Lipschitzian mappings between two Banach spaces and applications

Dragomir, Silvestru ORCID: 0000-0003-2902-6805 (2016) Integral inequalities for Lipschitzian mappings between two Banach spaces and applications. Kodai Mathematical Journal, 39 (1). 227 - 251. ISSN 0386-5991

Full text for this resource is not available from the Research Repository.
Item Type: Article
Uncontrolled Keywords: Ostrowski type inequalities; Hermite-Hadamard type inequalities; Banach algebras; power series
Subjects: FOR Classification > 0101 Pure Mathematics
Faculty/School/Research Centre/Department > College of Science and Engineering
Depositing User: Symplectic Elements
Date Deposited: 21 Mar 2017 05:58
Last Modified: 31 Jul 2018 04:23
URI: http://vuir.vu.edu.au/id/eprint/32808
DOI: https://doi.org/10.2996/kmj/1458651701
ePrint Statistics: View download statistics for this item
Citations in Scopus: 2 - View on Scopus

Repository staff only

View Item View Item

Search Google Scholar